Finas side effects


#1

Hello how are you. I wanted to see who in this group were affected by using the pill in the short term, I mean for having taken for very little time and has suffered this syndrome. I for example a single single dose (really crazy right?).

It’s to know that I’m not the only one affected, that I’m not alone, to compare symptoms or to see if at some point they had a slight improvement or if they are recovering. Thank you very much and I would appreciate your answers!


#2

What is your symptoms? I used only 4 pills of Accutane. Low semen and some other problems. No “crash”. Libido is fine.


#4

my symptoms are: low libido, almost nothing of it. no morning or night erections. you owe in occasion some other unexpected erection. I have erections when I masturbate but forced or with a lot of stimulation and I have testicular pains


#5

Sensivity loss or semen volume?


#6

2 milligrams (2 pills) that’s all it took. You can read my member story (search mcbbould)


#7

My sexual health was disrupted after taking single pill of 40mg isotretinoin. now coping with very low libido, ED, penile numbness, low semen.


#8

I took 9 pills over the space of a month, that was September/October 2018. All the usual symptoms.


#9

I had effects starting the first propecia 1mg pill. Unfortunately, I continued for another week, and 10 years later, I still suffer the same effects.


#10

some days if I have loss of sensitivity but other days no, it is quite strange and changing during the days this symptom of which you ask me. I’m trying not to masturbate, but when I do the semen is very thick, sometimes it looks like jelly, and in most cases the color is white. Sometimes it comes out more and sometimes very little, it also varies through the days. Are you doing something to improve your symptoms? Is it bad or good to try to masturbate?


#11

It’s a shame to hear that, it’s incredible how some simple and miserable fucking pills can cause so much disorder in our body. Are you feeling any improvement? Are you doing or taking any amino acid to try to improve? some protocol?


#12

almost the same situation, yours was for acne. What a bad luck we had with just one pill. Are you feeling any improvement? Are you doing some protocol? I hope you have a quick recovery


#13

hi jin, how are you? thanks for answering, it’s a shame to hear your story too. I was reading your post, I saw that you are testing the cdNuts protocol, which I have also read. I hope you have good luck with that and be able to get out of this disease, I wish you the best. I wait for your updates, I hope it works and if some day I do not improve I will also try it. How were you in these days?


#14

Wow, 10 years is a lot of time. Have not you felt any improvement in all this time? Any slight improvement at least? Have you tried the protocols or something that has worked for you?


#15

I’ve tried most things, tried every amino at some point. I also eat tons of meat, which is packed with aminos. Nothing has helped.


#16

My condition is fluctuating all the time, can’t tell exactly what helped and what not. The longest period when I felt to 80% normal, was one month. And it was without taking any herbs or pills. Even though I was able to get erections, my morning wood is completely gone since the day i took accutane.


#17

Thanks for that friend. Yes I’m not going to give up, really early days yet, no real changes from the current regimen I don’t think but I’m a little better than I was when I crashed.